# SDR SWAA2021071482832

- Difficulty date: June 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621CB HAS CORNER DELAMINATED (MARKED) ; / [01] IDENTIFIED PANEL MATERIAL IAW SRM 57-41-01-0I-4 FIG 5 TABLE 5 ITEM 3. FOUND DELAMINATION DAMAGE TO 2EA CORNERS TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4A(5). DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1 TABLE 202. REMOVED 2EA BACKUP PLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4E. REMOVED ENTIRE ALUMINUM FOIL BACKING PLY TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4A(2)(E). REMOVED ALL DAMAGE FROM INNER SURFACE; CLEANED REPAIR AREA; NO CONTAMINATION NOTED IAW SRM 51-70-05-2R-6 PARA 4A-D.; [02] VALIDATED REPAIR SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1.; [03] VERIFIED DELAMINATION DAMAGE TO 2EA CORNERS TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4A(5).  VALIDATED REPAIR IAW SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1 TABLE 202. VERIFIED DAMAGE REMOVAL PER SRM 51-70-05-2R-6 PARA 4. [05] COMPLETED FABRICATION OF REPAIR PLIES USING BMS 8-79 ST 1581 LOT#1455461-1; AND BMS 5-129 LOT#1457270-4; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS; AND SET TO CURE USING HEATCON HOTBONDER ID:IS000678 S/N:12071586 IAW SRM 51-70-05-2R-6 PAR 4E-G.;[13] REPAIRED DELAMINATED CORNERS ON PANEL 621CB IAW SRM 57-41-01; SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-3; [14] VERIFIED REINSTALLATION OF BACKING PLATES PER SRM 51-40-02-0G-0 AND BOEING DWG 116A9110  VERIFIED REPAIR OF PANEL 621CB IAW SRM 57-41-01; SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-3
